# SDR REXA2018020500198

- Difficulty date: February 5, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 24,703 hours, 16,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Weak
- Location: Flashlights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY FLASHLIGHTS BATTERIES ARE WEAK.
